# SDR 2001FA0000044

- Difficulty date: April 24, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N7083C
- Make and model: Namer SNJ4
- Aircraft serial: 881447
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 5533525
- Condition: Worn
- Location: Mlg
- Part time: 2,290 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BINDING OF PIN WOULD NOT ALLOW LEFT MAIN GEAR TO LOCK DOWN, CAUSING GEAR TO COLLAPSE ON LANDING.  UPON INSPECTION, PIN DOES NOT APPEAR WORN.  MANUAL DOES NOT CALL OUT FOR LUBING PIN.  A SLIGHT OIL FILM ON PIN MAKES IT LOCK NORMAL.
